# SDR AALA20161203002

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N9015D
- Make and model: Airbus A319-115
- Aircraft serial: 5327
- Aircraft time: 8,188 hours, 4,056 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 4502310000
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE ECAM DISPLAYED "HYD G SYS G LO PR" MESSAGE. SYSTEM PRESSURE INDICATED 3000 PSI. ALL GREEN SYSTEM FLIGHT CONTROLS INDICATED AMBER. NORMAL & AUTO BRAKES INDICATED INOPERATIVE. ALL SYSTEMS FUNCTIONED NORMALLY. AIRCRAFT WAS GROUNDED. REMOVED AND REPLACED GREEN SYSTEM PRESSURE SWITCH IAW AMM 29-32-12. SYSTEM CHECKED NORMAL.
